# SDR ASAA2016110818601

- Difficulty date: November 8, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 15,823 hours, 5,059 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276050
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 72470004, NOTED LOOP WIRE HARNESS ON INBOARD SIDE, SHIELDING DAMAGED. GROUNDED - YES. REMOVED FIRE DETECTION HARNESS ON ENG #2 MW0326 PARTIAL INSTALL REF B737-900 AMM 26-11-02 ALL ELECTRICAL CONNECTIONS & AFT INBD CLAMP & ISOLATOR REQUIRE INSTALLATION. COMPLETED #2 ENGINE CORE FIRE DETECTION HARNESS INSTALLATION PER MM 26-11-02-400-802, HARNESS MW0326. ENGINE FIRE DETECTION SYSTEM OPS CKS NORMAL PER B737-900 AMM 26-11-00-710-801.
